# SDR RAIA00403013

- Difficulty date: March 15, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 7,654 hours, 7,199 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fdau
- Part number: E535E100
- Part serial: 102
- Condition: Failed
- Location: Cockpit
- Part time: 306 hours, 301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3545-RIC- FDAU FAILED. MAINTENANCE REMOVED AND REPLACED FDAU.
